| Catalog Number |
5407FA2000 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 62 events were reported for this quarter.Product return status 62 devices were evaluated based on historical data analysis.Evaluation findings (results/components) 62 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable product disposition 35 devices: scrapped by stryker 27 devices: product not received additional information 62 devices were not labeled for single-use.62 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 62 events for the failure: overheating of device.- 9 events had no health consequences or impact.- 49 events had problem identified during non-clinical procedure; there was no patient involvement.- 4 events had problem identified before clinical use/exposure; there was no patient involvement.